# SDR USAAD99068

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE EMERGENCY LOW LEVEL EMERGENCY LIGHTS WOULD NOT PASS 'A' CHECK REQUIREMENTS.  MAINTENANCE REPLACED THE LIGHT ASSEMBLIES AT SEAT ROW 30 AND THE AFT EXIT.  THE BATTERIES IN ALL 4 TRANSMITTERS WERE ALSO REPLACED.  (M)
